Posted by lindsay
on November 01, 2000 at 19:48:56:
In Reply to: Just started accutane posted by Jeff on November 01, 2000 at 19:18:28:
: Hi Jeff! Congratulations on starting accutane (I LOVE it-I just finished my course today actually) You don't want to miss any days of taking accutane, and your doctor will only refill your prescription when you go to see him, so I think you need to call and get an earlier appt for the day you take the last pill or sooner. The side effects of accutane can really stink, but it will be worth it in the end! I used Aquaphor for my lips (got it at Wal Mart) and Cetaphil moisturizer. I also take vitamins, 400-800 iu will also help with moisture. Also a good hair conditioner. Check out Anne's website (just click on one of her posts) for good info and more "accutane arsenal" If you have any other questions feel free to post them.
Well I've joined the club, as of today I've started taking accutane:-( After 6 months of mino I was finally put on accutane. I was just wondering if anyone could give me sum help full hints as I make my transition into accutane life.
: Also my follow up appointment isn't till December 21 but I'll be done my first set at the beginning of december is that a problem?